MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.0MM FINE DIAMOND; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.0MM FINE DIAMOND; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5820012040
Medical Device Problem Codes Flaked (1246); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a lumber surgical procedure, the bur broke, the procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting confirmation if device is available for return.
 
Additional Manufacturer Narrative
B5: it was initially reported, that the bur broke.Upon evaluation, the diamond grit fragments fell off the head of the bur.H6: the quality investigation is complete.
 
Event or Problem Description
It was reported, that during, a lumber surgical procedure.The bur broke.The procedure was completed successfully without a delay.No adverse consequences or medical intervention were reported.It was further reported, that following evaluation of the returned bur, it not break.The diamond grit fragments fell off the head of the bur.

Brand Name
4.0MM FINE DIAMOND
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key16018636
Report Number3015967359-2022-02467
Device Sequence Number12188882
Product Code HBE
UDI-Device Identifier04546540346520
UDI-Public04546540346520
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5820012040
Device Catalogue Number5820012040
Device Lot Number22214027
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2022
Supplement Date Received by Manufacturer02/08/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown